International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 6, Part A

A new generalization of Shambhu distribution with properties and its applications to real life data


Author(s): G Prabavathi and R Elangovan

Abstract: In this paper, a new generalization of Shambhu distribution has been proposed. The new distribution is called Length Biased Shambhu distribution (LBSD) for modeling real life data. The statistical properties of this distribution including survival function, hazard function, and moments, moment generating function, order statistics and entropies have been derived. The maximum likelihood estimation method is used to estimate the parameters of the proposed model. Finally, the helpfulness and application of the distribution has been demonstrated by real life data.

Pages: 01-09 | Views: 81 | Downloads: 33

Download Full Article: Click Here
How to cite this article:
G Prabavathi, R Elangovan. A new generalization of Shambhu distribution with properties and its applications to real life data. Int J Stat Appl Math 2022;7(6):01-09.
Call for book chapter
International Journal of Statistics and Applied Mathematics